# SDR CA110124001

- Difficulty date: January 24, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwc PW610FA
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Part time: 11,451 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN WING DEICE BOOTS ACTIVATED IN AUTO THEY FAILED TO INFLATE AND CB P8 WAS FOUND TO HAVE TRIPPED.  RESET AND BOOTS OPERATED UNTIL L3 & R4 WHEN CB TRIPPED AGAIN.  MANUAL BOOTS TRIED BUT MANUAL CONTROL CB, E8 TRIPPED.  FOUND DEICE TIMER EMITTING ELECTRICAL BURNING ODOR, TIMER REPLACED BUT DEFECT REMAINED.  WIRING CHECKED AND SHORT TO GROUND FOUND BEHIND CB MOUNTING PANEL ON RELAY PANEL NR 1 LT SIDE.  WIRING LOOM BEHIND CONNECTOR 3010-J3 FOUND CHAFED ON RIVET TAIL OF ANCHOR NUT.  WIRING REPAIRED IAW STANDARD PRACTICES.
